# SDR C2XA02SH167

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK FOWARD DIGITAL BUTT STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 14 AND 19.  MAINTENANCE REMOVED DAMAGE AREA AND REPLACED FOWARD DIGITAL BUTT STRAP IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
